# SDR DL757081567

- Difficulty date: October 5, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 65,962 hours, 30,060 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 1720 S30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN IS BULGING DUE TO HEAVY CORROSION UNDERNEATH SKIN AT STA 1720 STR 30.  CUT OUT DAMAGE SKIN IAW SRM 53-00-01 FIG 201 DETAIL I REPAIR 3.  FABRICATED REPAIR DOUBLER AND FILLER IAW SRM 53-00-01 FIG 201 DETAIL I REPAIR 3.  INSTALLED REPAIR DOUBLER, FILLER AND ID TAG IAW SRMS 53-00-01 FIG 201, 51-40-02 FIG 8 PG 31 AND 51-40-02 PG7 PARA 7D.
